American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[2] E. K. Narayanan and P. K. Ratnakumar. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 2135-2140. MR 2596052.
Abstract, references, and article information   
View Article: PDF

[3] Franz Lehner. On the eigenspaces of lamplighter random walks and percolation clusters on graphs. Proc. Amer. Math. Soc. 137 (2009) 2631-2637. MR 2497475.
Abstract, references, and article information   
View Article: PDF

[4] Cédric Delmonico. Atomization process for convolution operators on locally compact groups. Proc. Amer. Math. Soc. 134 (2006) 3231-3241. MR 2231906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Blei and J. Caggiano. Projective boundedness and convolution of Fréchet measures. Proc. Amer. Math. Soc. 128 (2000) 3523-3528. MR 1690976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonis Bisbas. Singular measures with absolutely continuous convolution squares on locally compact groups. Proc. Amer. Math. Soc. 127 (1999) 2865-2869. MR 1600100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Lemanczyk and F. Parreau. On the disjointness problem for Gaussian automorphisms. Proc. Amer. Math. Soc. 127 (1999) 2073-2081. MR 1486742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Heneri A. M. Dzinotyiweyi. A characterisation of absolutely continuous measures on topological semigroups . Proc. Amer. Math. Soc. 121 (1994) 1103-1109. MR 1189541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sławomir Solecki. On sets nonmeasurable with respect to invariant measures . Proc. Amer. Math. Soc. 119 (1993) 115-124. MR 1159177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Northshield. Cogrowth of regular graphs . Proc. Amer. Math. Soc. 116 (1992) 203-205. MR 1120509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander J. Izzo. A functional analysis proof of the existence of Haar measure on locally compact abelian groups . Proc. Amer. Math. Soc. 115 (1992) 581-583. MR 1097346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Milnes and John Pym. Haar measure for compact right topological groups . Proc. Amer. Math. Soc. 114 (1992) 387-393. MR 1065088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Donald I. Cartwright and P. M. Soardi. Convergence to ends for random walks on the automorphism group of a tree . Proc. Amer. Math. Soc. 107 (1989) 817-823. MR 984784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Kharaghani. The convolution of Radon measures . Proc. Amer. Math. Soc. 103 (1988) 1189-1191. MR 955006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Piotr Zakrzewski. The existence of universal invariant semiregular measures on groups . Proc. Amer. Math. Soc. 99 (1987) 507-508. MR 875389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Persi Diaconis and Mehrdad Shahshahani. On square roots of the uniform distribution on compact groups . Proc. Amer. Math. Soc. 98 (1986) 341-348. MR 854044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wolfgang Woess. A short computation of the norms of free convolution operators . Proc. Amer. Math. Soc. 96 (1986) 167-170. MR 813831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. G. Dani. A note on invariant finitely additive measures . Proc. Amer. Math. Soc. 93 (1985) 67-72. MR 766529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrzej Pelc. The nonexistence of maximal invariant measures on abelian groups . Proc. Amer. Math. Soc. 92 (1984) 55-57. MR 749889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Russell Lyons. Erratum: ``Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. {\bf 86}\ (1982) no. 1, 67--70; MR0663868 (83i:43001)] . Proc. Amer. Math. Soc. 91 (1984) 329-330. MR 740197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Eberhard Siebert. Densities and differentiability properties of Gauss semigroups on a Lie group . Proc. Amer. Math. Soc. 91 (1984) 298-305. MR 740190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christoph Bandt. Metric invariance of Haar measure . Proc. Amer. Math. Soc. 87 (1983) 65-69. MR 677233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Russell Lyons. Measure-theoretic quantifiers and Haar measure . Proc. Amer. Math. Soc. 86 (1982) 67-70. MR 663868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Louis Pigno and Brent Smith. On measures of analytic type . Proc. Amer. Math. Soc. 82 (1981) 541-547. MR 614875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] George S. Shapiro. Unique balayage in Fourier transforms on compact abelian groups . Proc. Amer. Math. Soc. 70 (1978) 146-150. MR 0477600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henry A. M. Dzinotyiweyi. Absolutely continuous and locally quasi-invariant measures on locally compact semigroups . Proc. Amer. Math. Soc. 69 (1978) 49-55. MR 0476907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2